# SDR ASOA201001541

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM 9L AROUND SEAT TRACK AND FLOOR PANEL NUTPLATE HOLES AT FS 479. BLENDED CORRODED AREA. COMPLIED WITH NDT STEP 2 OF REO 670-53-31-177, NO INDICATIONS NOTED.  COMPLIED WITH STEPS 3-5 OF REO 670-53-31-177.
